Review: could Krill oil cause Diarrhea?
Summary: Diarrhea is reported only by a few people who take Krill oil.
We study 162 people who have side effects while taking Krill oil from FDA and social media. Among them, 2 have Diarrhea. Find out below who they are, when they have Diarrhea and more.
You are not alone: join a mobile support group for people who take Krill oil and have Diarrhea >>>
Krill oil has active ingredients of krill oil. It is often used in high blood cholesterol. (latest outcomes from 218 Krill oil users)
Diarrhea has been reported by people with high blood pressure, pain, osteoporosis, rheumatoid arthritis, depression. (latest reports from 139,244 Diarrhea patients)
On Jan, 31, 2015: 162 people reported to have side effects when taking Krill oil. Among them, 2 people (1.23%) have Diarrhea.
Time on Krill oil when people have Diarrhea * :
Gender of people who have Diarrhea when taking Krill oil * :
Age of people who have Diarrhea when taking Krill oil * :
Severity of Diarrhea when taking Krill oil ** :
How people recovered from Diarrhea ** :
Top conditions involved for these people * :
- Diabetes mellitus (1 people, 50.00%)
- Atrial fibrillation (1 people, 50.00%)
- Blood cholesterol increased (1 people, 50.00%)
Top co-used drugs for these people * :
- Lamotrigine (1 people, 50.00%)
- Vitamin d (1 people, 50.00%)
- Vitamin c with rose hips (1 people, 50.00%)
- Mega red krill oil (1 people, 50.00%)
- Simcor (1 people, 50.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Diarrhea while taking Krill Oil?
You are not alone! Join a mobile support group:
- support group for people who take Krill oil and have Diarrhea
- support group for people who take Krill oil
- support group for people who have Diarrhea
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- If i am allergic to sulfa drugs may i take lomotil?
Imodium no longer has much affect on my diarrhea. Looking for something more.
- Is taking imodium a few days after taking aloe vera gel safe? (1 answer)
I have diarrhea from taking aloe Vera gel and I really need to get rid of it, I bought the aloe Vera gel on about Monday of this week. I have been having diarrhea from this aloe Vera gel since a day after I took it. I was wondering if it was safe to take Imodium for my diarrhea four days after i drank the aloe Vera gel.
- Can someone on warfarin take imodium?
I have diarrhea and would like to know if imodium interferes with coumadin which I take every day.? Thank you
- I have pouchitis.is there any cure for it.antibiotics do not help.is there any chance that imuran will help or something else?help please! (1 answer)
Since I was 16 years old I strugle with Ulcerative Colitis.Year and a half ago my colon was removed.So, now I have J-pouch and it seems that colon removement caused severe pouchitis.When I use antibiotics it seems that everything is good,but when i stop using them ,everything gets even worse.
I tried low dose of corticosteroides,colifoam but nothing seems to be working,so I am desperate.
Now for a two and a half months I have been using Imuran(Azathioprine).Can you tell is it going to help me, or should I try something else.
Please!Can somebody help me?
Thank you in advance.
- Do you suddenly speak with a different accent after a headache, tia, stroke, or other head injury?
Does anyone else out there have a foreign accent that came on suddenly? I know Foreign Accent Syndrome is very rare, but I am trying to find others like myself so that we can learn together. I had a migraine often caused by weather fronts or strobe lights. Only this time it caused me to have a growing numbness on my face that started at my lips and spread only on the right half of my face. It felt like the same numbness you get when you get a shot at the dentist. The numbness spread up from my chin, lips, upper mouth, right side of nose cheek, around the eye, 1/2 forehead, scalp, ear...then around to the base of the skull -neck where it felt like a deep axe stab. Nearly drove me to my knees and made my cry aloud.
Awoke hours later with numbness spreading down my right arm.
CTs and MRIs show the same "bright spots" always had years ago. EEG looked normal. But I now have a totally different way of speaking. Speech therapist worked with me for about 4 months to help some if my pronunciations. It is very rare... 62 medically recorded cases in the world ...in Nov of 2009. The numbness went away within a couple of weeks, but I now sound like a foreigner speaking English. Prosody, word order, etc. are such that I no longer sound like I am from Indiana, but a mixture of Dutch, Swedish, French, German--generically called European.
Anyone else out there?
More questions for: Krill oil, Diarrhea
You may be interested at these reviews (Write a review):
- Fructose malabsorption symptoms become wore with effexor
I took Venlafaxine for several years. During that time I was diagnosed with Fructose Malabsorption (FM), something I suspect that I have had for years already. For a period of two years I switched medication and took some other SSRIs instead of Venlafaxine and then returned to Venlafaxine and found that my FM symptoms right away increased/returned. When I came off of Venlafaxine I noticed that my FM symptoms became easier to manage but going back on Venlafaxine has confirm that it does indeed cause greater IBS and FM symptoms.
- Sodium phosphate sensitivity - chlortrimaton helps
When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems like my hair is thinning. My skin is drying out or becoming considerably less elastic.
- Gemfibrozil, depression and sleepiness
I would like to hear from anyone who has had these symptoms, and how they dealt with it, by either lowering dosage or quitting the med, or other. Also would like to hear from others who continued to drink moderately and if this drug lowered their triglycerides...or those who were no longer able to stomach alcohol and had to quit....or had other reactions to gemfibrozil and alcohol use. My depression is becoming severe. I have life changes as well, so I can't figure if it is the drug. Had to take it as my triglycerides were over 900. They are now down to 250. Thanks
More reviews for: Krill oil, Diarrhea
Comments from related studies:
From this study (4 hours ago):
Upset stomach and diarrhea after 3pm
From this study (1 day ago):
Symptoms started 4 days after starting the antibiotic. My doctor treated the side effects with and anti cramping medication which helped but I had to go off if the antibiotics to get better. I've never had a gallbladder attack before taking the meds.
From this study (2 days ago):
is there something to counter act the diarhhea while taking the detrol la
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.